MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 074 CATH 132CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR-CALIF AXS VECTA 074 CATH 132CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number INC-11597-132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject catheter shaft broke while introducing into body.No further information was available.

Brand Name
AXS VECTA 074 CATH 132CM - US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24730141
Report Number3008853977-2026-00009
Device Sequence Number15756687
Product Code QJP
UDI-Device Identifier07613327459265
UDI-Public(01)07613327459265(17)270407(10)24020-01
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K200206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINC-11597-132
Device Lot Number24020-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown